# SDR AALA201805189006

- Difficulty date: March 27, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D57251216200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE LOWER SURFACE REFORGING PLATE BETWEEN RIBS 7 AND 8, STRINGER 13 OF TRAILING EDGE AREA ON THE LEFT WING. REPLACED REFORGING PLATE IAW SRM 51-72-11, AND DRAWING D57252555.
